# SDR DALA2020110403578

- Difficulty date: October 31, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED FR 20 AT LEVEL STR 23R AT FWD GALLEY AREA.   CORRECTIVE ACTION: REPAIRED LOWER SILL LOCATED BETWEEN FR 16 TO FR 20 AT LEVEL STRINGER 23R AT FWD GALLEY AREA, AS PER A319 SRM 51-72-11 AND DRAWING D53110339 ISSUE G00.
